National Changhua University of Education Institutional Repository : Item 987654321/8932
English  |  正體中文  |  简体中文  |  全文筆數/總筆數 : 6469/11641
造訪人次 : 19750253      線上人數 : 238
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
搜尋範圍 進階搜尋

請使用永久網址來引用或連結此文件: http://ir.ncue.edu.tw/ir/handle/987654321/8932

題名: Fixed Points,Coincidence Points and Maximal Element Theorems With Applications to Generlized Equilibrium Problems and Minimax Theory
作者: M.Balaj;Lai-Jiu Lin
貢獻者: 數學系
關鍵詞: G-convex space;Fixed point;Coincidence point;Maximal element;Transfer open valued;Equilibrium problem;Minimax inequality
日期: 2009-01
上傳時間: 2011-05-10T06:51:02Z
出版者: Elsevier Science
摘要: In this paper, using a generalization of the Fan–Browder fixed point theorem, we obtain a new fixed point theorem for
multivalued maps in generalized convex spaces from which we derive several coincidence theorems and existence theorems for maximal elements. Applications of these results to generalized equilibrium problems and minimax theory will be given in the last sections of the paper.
關聯: Nonlinear Analysis: Theory, Methods & Applications, 70(1):393-403
顯示於類別:[數學系] 期刊論文

文件中的檔案:

檔案 大小格式瀏覽次數
index.html0KbHTML623檢視/開啟


在NCUEIR中所有的資料項目都受到原著作權保護.

 


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - 回饋